# SDR DALA2023022101267

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,193 hours, 32,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 2R DOOR "PRESSURE LIGHT WAS BLINKING AT ABOVE 10K' CABIN PRESSURE NORMAL NO AIR LEAK NOISE REPORTED AT DOOR. CORRECTIVE ACTION: REPLACED PROX SENSOR. OK FOR SERVICE. (4070111)
